Medical Definition of Digitalis toxicity

1. A result of the over-accumulation of digitalis glycosides in the body. Kidney insufficiency can be a contributing factor. Symptoms include nausea, vomiting, visual changes, blurred vision, anorexia and palpitations. Treatment is emergent as life-threatening cardiac arrhythmias are possible with higher blood levels. (27 Sep 1997)



Digitalis Toxicity Pictures

Click the following link to bring up a new window with an automated collection of images related to the term: Digitalis Toxicity Images

Lexicographical Neighbors of Digitalis Toxicity

digital vein
digital veins
digital video
digital video recorder
digital video recorders
digital voltmeter
digital watch
digital whorl
digitalia
digitalin
digitalins
digitalis
digitalis glycoside
digitalis glycosides
digitalis tincture
digitalis toxicity (current term)
digitalis unit
digitalisation
digitalise
digitalised
digitalises
digitalising
digitalism
digitality
digitalization
digitalizations
digitalize
digitalized
digitalizes
digitalizing

Other Resources Relating to: Digitalis toxicity

Search for Digitalis toxicity on Dictionary.com!Search for Digitalis toxicity on Thesaurus.com!Search for Digitalis toxicity on Google!Search for Digitalis toxicity on Wikipedia!

Search